# SDR 08FDEA01607

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INBD L/E PANEL 517 AB HAS DAMAGED ATTACHED HOLES.  FABRICATED DOUBLER & FILLER IAW SRM 57-00-01 VOL I. ALODINED; PRIMED AND TOPCOAT PAINTED SRM REPAIR IAW SRM 51-21-01 VOL II.   INSTALLED SRM REPAIR DOUBLER & FILLER IAW 57-31-01 VOL II.
